International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 3, Pages 621-623
An application of Miller and Mocanu's result
1Department of Mathematics, Kinki University, Higashi-Osaka 577, Japan
2Department of Mathematics, Tongji University, Shanghai, China
Received 7 April 1988; Revised 15 October 1988
Copyright © 1990 Shigeyoshi Owa and Zhworen Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The object of the present paper is to give an application of Miller and Mocanu's result for a certain integral operator.